# SDR UALA2010050301470

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 78,315 hours, 12,618 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK BAY DUCT BETWEEN HEAT EXCHANGER AND ACM DUCT HAS HOLE IN IT.  REPLACED DAMAGE HEAT EXCHANGER AND ACM DUCT.
